# SDR AALA202204271585

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,035 hours, 14,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE" QUADRUPLE DOUBLER REPAIR ACCOMPLISHED ON AFT CARGO DOOR FRAME FORWARD EDGE METAL DEFORMATION AT LAP SEAM AT TLE FOLLOW ON ACTIONS REQUIRED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
